I would just like to know if its common to have a longer period your first time after insertion then it dies down a bit or am I going to bleed to death on this never ending cycle? :) (have a cruise in November and I desperately don't want to be bleeding):)
Yes, irregular bleeding can occur when you start using Nexplanon.
Please see the link below for reviews ... you may find them helpful.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2014 • 1 answer
Nexplanon - I had my implant on 3 weeks ago on my first day of period, still bleeding a little bit,?
Posted 18 Mar 2015 • 1 answer
Posted 19 Jun 2017 • 0 answers
I have had the Nexplanon for 11 months with no period. Now I have been bleeding for the last 3 weeks
Posted 25 Aug 2017 • 0 answers
Posted 1 Sep 2017 • 1 answer